MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT231416
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/22/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2010, this patient underwent endovascular treatment for an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.It is unknown if the patient's common iliac arteries were aneurysmal.On an unknown date, the imaging identified that the distal of the left common iliac artery became an aneurysmal.On (b)(6) 2019, an additional procedure was performed to treat the left common iliac artery aneurysm.A contralateral leg endoprosthesis was implanted on the left side to extend coverage of the ipsilateral leg distally.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8514586
Report Number2953161-2019-00034
Device Sequence Number1724164
Product Code MIH
UDI-Device Identifier00733132610150
UDI-Public00733132610150
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2013
Device Catalogue NumberPXT231416
Device Lot Number8125653
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age86 YR